Every semilinear set is a finite union of disjoint linear sets. (English) Zbl 0187.28503


Full Text: DOI


[1] Eilenberg and Schutzenberger; Eilenberg and Schutzenberger
[2] Ginsburg, S., (The Mathematical Theory of Context Free Languages (1966), McGraw-Hill: McGraw-Hill New York) · Zbl 0184.28401
[3] Whitehead, J. H.C., On subdivisions of complexes, Proc. Cambridge Phil. Soc., 31, 69-75 (1935) · Zbl 0011.03603
[4] Zeeman, E. C., Seminar on combinatorial topology, (mimeographed), Inst. Hautes Étude Sci. Paris (1963) · Zbl 0122.17901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.